# SDR DL72K962563

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 5711 · Wing Spar
- Part: Spar Stiffener
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE SPAR STIFFENER CRACKED AT NR 3 SLAT INBD TRACK.  REPAIRED PER M/M 57-20-21.
